Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Major hair loss during teenage. Treatment?

Hello doctor im prem Isaac ..... My age is 18 at this age itself I m loosing my hair ....! I m taking lots of treatments I used to apply Mintop 10 and coverit AX 5 .... No use ..... Many tablets lke finpecia and adgalin ... I m taking it for a year ... There is no use ...!!! Could u plz trl me how I could cure this baldness ......!?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Th anks for posting your query
First of all we have to acsertain if you have male pattern baldness or any other disease on scalp.
This is important as you have been taking treatment for one year now.
Secondly, you may have to undergo blood tests like thyroid profile, hemogram and serum ferritin levels
Thirdy, your family history must be known for any correlation.
hence I suggest that you can consult a good trichologist or dermatologist at your place.
You need a long term treatment.
If not better you may have to undergo hair check all these with your doctor
Have a good day
prasad PVS
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor